Title of article :
Ordered trees and the inorder traversal Original Research Article
Author/Authors :
A. Sapounakis، نويسنده , , I. Tasoulas، نويسنده , , P. Tsikouras، نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 2006
Pages :
10
From page :
1732
To page :
1741
Abstract :
In this paper ordered trees are studied with respect to the inorder traversal. New decompositions of ordered trees are introduced and used to obtain enumeration results according to various parameters. Furthermore, the set of all ordered trees with prescribed degree sequence according to the inorder is studied with the aid of Dyck paths. This set is constructed and its cardinal number is evaluated recursively.
Keywords :
Dyck paths , Dominating sequences , Ordered trees , Inorder traversal
Journal title :
Discrete Mathematics
Serial Year :
2006
Journal title :
Discrete Mathematics
Record number :
948016
Link To Document :
بازگشت